# SDR FDEA200907052477

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7107507
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 635, X= 27.5 SEAT TRACK FOUND CRACKED.    REPAIRED AS PER SRM 53-70-00 FIG 1 VOL 1 REV 40 (MAJOR REPAIR).
